MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC REDUCTION FORCEPS POINTS RATCHET 174

WRIGHTS LANE SYNTHES USA PRODUCTS LLC REDUCTION FORCEPS POINTS RATCHET 174
Model Number 399.94
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: initial reporter is a j&j employee.Part number: 399.94, lot number: t197200, manufacturing site: (b)(4), release to warehouse date: april 24, 2020.A review of the device history records was performed for the finished device lot number, and no non-conformance were identified.The customer reported that the reduction forceps points rachet were found damaged after use in surgery.The repair technician reported loose screw, tag weld on screw broken.Loose component is the reason for repair.The cause of the issue is unknown.The item was repaired per the inspection sheet, passed synthes final inspection and will be returned to the customer upon completion of the service and repair process.Attached service record router completed through operation 30.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the two (2) reduction forcep points rachet, protection sleeve, trocar, sharp hook, insertion guide, two (2) t-handle with quick coupling, screwdriver shaft, driving cap and radiolucent insertion handle were found damaged after use in surgery.There was no patient consequence reported.This report involves one (1) reduction forceps with points ratchet 174mm.This is report 4 of 8 for (b)(4).

Brand Name
REDUCTION FORCEPS POINTS RATCHET 174
Common Device Name
FORCEPS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
SYNTHES TUTTLINGEN
unter hasslen 5
tuttlingen 78532
GM   78532
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14345588
Report Number2939274-2022-01694
Device Sequence Number4698007
Product Code HTD
UDI-Device Identifier10886982203137
UDI-Public(01)10886982203137
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number399.94
Device Catalogue Number399.94
Device Lot NumberT197200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2022
Initial Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRIVING CAP F/INSERTION HANDLE; DRIVING CAP/THREADED; INSERTION GUIDE; PROTECT SLEEVE 12/8 L188; RADIOLUCENT INSERTION HANDLE FRN; REDUCTION FORCEPS POINTS RATCHET 13; SDDRIVE SCREWDRIVER SHAFT QC/T15; SHARP HOOK; T-HANDLE WITH QUICK COUPLING; T-HANDLE WITH QUICK COUPLING; TROCAR Ø4.2 F/03.010.065
Patient SexUnknown